MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CV-25703-E
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "a 14-year-old female patient with a diagnosis of severe preeclampsia required central venous access in the right subclavian artery.During insertion, when the guidewire was removed, it was observed that it came out in a spiral shape (the resorted material covering the guidewire was partially separated and stretched).A portable chest x-ray was performed, showing that the catheter was not in the right position, no hemothorax or pneumothorax was observed.A new central venous catheter was used, without any other complications.".The associated emdr report numbers are 3006425876-2025-00324 and 3006425876-2025-00312.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "a 14-year-old female patient with a diagnosis of severe preeclampsia required central venous access in the right subclavian artery.During insertion, when the guidewire was removed, it was observed that it came out in a spiral shape (the resorted material covering the guidewire was partially separated and stretched).A portable chest x-ray was performed, showing that the catheter was not in the right position, no hemothorax or pneumothorax was observed.A new central venous catheter was used, without any other complications." the associated emdr report numbers are 3006425876-2025-00324 and 3006425876-2025-00312.

Brand Name
ARROW CVC SET: 3-LUMEN 7FR X 20CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21706399
Report Number3006425876-2025-00324
Device Sequence Number4796986
Product Code FOZ
UDI-Device Identifier10801902029390
UDI-Public(01)10801902029390(11)240704(17)260605(10)71F24G0052(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Catalogue NumberCV-25703-E
Device Lot Number71F24G0052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown